# SDR AALA201802199015

- Difficulty date: February 13, 2018
- Submitted: February 19, 2018
- Operation: Air carrier
- Aircraft: N981AN
- Make and model: Boeing 737823
- Aircraft serial: 29569
- Aircraft time: 28,621 hours, 11,206 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LENS FOR  EMERGENCY EXIT LIGHT AT DOOR RIGHT AFT SERVICE IS NOT SECURE.  REPLACED THE LIGHT ASSY IAW MM 33-51-01. OK FOR SERVICE.
